Open Access
SUMMER 2015 Volterra-type operators from analytic Morrey spaces to Bloch space
Zhengyuan Zhuo, Shanli Ye
J. Integral Equations Applications 27(2): 289-309 (SUMMER 2015). DOI: 10.1216/JIE-2015-27-2-289


In this note, we study the boundedness and compactness of integral operators $I_g$ and $T_g $ from analytic Morrey spaces to Bloch space. Furthermore, the norm and essential norm of those operators are given.


Download Citation

Zhengyuan Zhuo. Shanli Ye. "Volterra-type operators from analytic Morrey spaces to Bloch space." J. Integral Equations Applications 27 (2) 289 - 309, SUMMER 2015.


Published: SUMMER 2015
First available in Project Euclid: 9 September 2015

zbMATH: 1329.47035
MathSciNet: MR3395972
Digital Object Identifier: 10.1216/JIE-2015-27-2-289

Primary: 30H30 , 30H99 , 47B38

Keywords: Analytic Morrey space , Bloch space , essential norm , Volterra type operator

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

Vol.27 • No. 2 • SUMMER 2015
Back to Top